Alert archive / Texas / Flash Flood Warnings in 2022

Flash Flood Warning 5, NWS Austin/San Antonio, TX

May 24, 2022Val Verde County, Texas

NWS Austin/San Antonio, TX issued this flash flood warning at May 24, 2022, 9:23 PM CDT for Val Verde County, Texas. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 24, 2022, 9:23 PM CDT (02:23 UTC)
Expired
May 25, 2022, 12:30 AM CDT
In force
3 hr
Issued by
NWS Austin/San Antonio, TX
Area
Storm-based polygon
Damage threat
Considerable
Flood severity
None

County Val Verde County, TX

The radar

The Laughlin AFB radar (KDFX), 132 km from the middle of the area, began a volume at 02:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Del Rio, TX (KDRT), launched 00:00Z, 2.4 hours before the alert went out and 96 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Del Rio, TX at 00:00Z on 2022-05-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2912 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Del Rio, TX at 00:00Z on 2022-05-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2912 J/kg
Mixed-layer CIN
-89 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
55 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
71 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

827 
WGUS54 KEWX 250223
FFWEWX
TXC465-250530-
/O.NEW.KEWX.FF.W.0005.220525T0223Z-220525T0530Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Austin/San Antonio TX
923 PM CDT Tue May 24 2022

The National Weather Service in Austin/San Antonio has issued a

* Flash Flood Warning for...
  Northeastern Val Verde County in south central Texas...

* Until 1230 AM CDT.

* At 923 PM CDT, Doppler radar indicated thunderstorms producing 
  heavy rain across the warned area. Between 2 and 5 inches of rain 
  have fallen. Additional rainfall amounts up to 2 inches are 
  possible in the warned area. Flash flooding is ongoing or expected 
  to begin shortly.

  HAZARD...Life threatening flash flooding. Thunderstorms
           producing flash flooding.

  SOURCE...Radar.

  IMPACT...Life threatening flash flooding of creeks and streams,
           urban areas, highways, streets and underpasses.

* Some locations that will experience flash flooding include...
  Juno, Bakers Crossing and Devils River State Nat Area Del Norte.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood 
deaths occur in vehicles.

In hilly terrain there are hundreds of low water crossings which are 
potentially dangerous in heavy rain. Do not attempt to cross flooded 
roads. Find an alternate route.

&&

LAT...LON 3029 10106 3006 10081 2989 10080 2991 10092
      2996 10143 3029 10142 3029 10138 3029 10136
      3029 10125 3029 10120 3029 10117 3029 10113

FLASH FLOOD...RADAR INDICATED
FLASH FLOOD DAMAGE THREAT...CONSIDERABLE

$$

BRADY

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Austin/San Antonio, TX wrote its last area forecast discussion before this flash flood warning went out at May 24, 6:47 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, May 24, 6:47 PM CDT, 2 hours 36 minutes before
Area Forecast Discussion
National Weather Service Austin/San Antonio TX
647 PM CDT Tue May 24 2022

...New UPDATE, AVIATION...

.UPDATE...
Issued at 647 PM CDT Tue May 24 2022

Have added Maverick and Kinney counties to the Severe Thunderstorm
Watch 269 as strong to severe storms approach from the west. Still
looks on track for one or two rounds of showers and thunderstorms for
much of South Central Texas tonight into early Wednesday with strong
to severe storms likely.

&&

.SHORT TERM...
(Tonight through Wednesday night)
Issued at 242 PM CDT Tue May 24 2022

Cold front at 2 pm extends from near SJT to SEP is beginning to
generate storm clusters north of it, but the cap appears to be
holding for the area to the south. The pair of MCV's that deprived
our forecast area much of the rainfall that was advertised yesterday
continues to leave wake subsidence, and even the old faithful
activity is slow to get started. This leaves a poor picture for rain
forecast for tonight to extend into areas west of Hwy 83, but east
of this area, there remains good model agreement on a solid line of
storms forming to the north and sweeping across the eastern 3/4 of
South Central TX from generally 7 PM to 7 AM. An exception over the
western counties is that the dryline near Dryden might generate a
late afternoon or early evening isolated strong storm over Val Verde
County; the latest HRRR runs show that activity to track east and
get absorbed into the complex without any ability to pull the
trailing edge westward. Thus, it is feared much of the Rio Grande
areas will miss out on tonight's rain, although the sim-reflectivity
of the latest would bring the western edge of activity pretty close
to the border south of DRT.

Storm dynamics/wind shear have escalated the severe potential with
an Enhanced Risk to represent this large storm complex with a
highlight the potential for strong organized downdrafts with the
congealing line. Areas where the line is still coming together from
discrete supercells and areas where the line may kink early tonight
may have a shot to produce a brief tornado or two. Some hail over 1
inch is possible, but we think the primary severe concern for
tonight is the strong winds and rounds of torrential that could dump
1 to 2 inches over a short time. PWat values approaching 2 inches
near the leading edge could lead to a couple pockets of 3 to 4
inches in any of the areas where the line kinks with overlapping
storm cells. Timing of the leading edge looks to be zeroing in on as
early as 7 PM for parts of the Srn Edwards Plateau and Nrn Hill
Country, then probably closer to the 10 PM-1 AM window for the metro
areas. The potential for tornadoes should be mostly confined to the
Enhanced risk areas and maybe as far south as I-10, because large
outflow winds are anticipated on the leading edge once the line
becomes more uniform late tonight. By around 3 AM, the severe threat
should be winding down and certainly for the metro areas; most areas
below I-10/Hwy 90 are only in a Marginal Risk, and the severe threat
should be all wind by that time.

As for the rain threat, it would be hard to imagine a run-off threat
for areas south of I-10/Hwy 90, given our dry soils and what looks
to be a fairly progressive moving squall line. Some of the Convective
Allowing models depict a pair of lines with a trailing line over
western counties filling in areas where the leading edge was more
poorly organized. Thus our concerns for run-off issues might be
mainly the Hill Country were the training is more likely and the
soil depths are shallow.

Cooler temperatures and dry air will make for a pleasant day by
Wednesday afternoon, and Wednesday evening will be even more
pleasant as temps drop quickly into the upper 60s/low 70s.

&&

.LONG TERM...
(Thursday through Monday)
Issued at 242 PM CDT Tue May 24 2022

South-Central Texas will be transitioning to a warmer and drier
pattern once again as troughing moves east on Thursday. With mid-
level WNW flow and little in the way of synoptic forcing mechanisms,
expect the heat to build back in over the CWA by the holiday weekend.
Temperatures will warm to near-normal levels for late May on
Thursday, followed by a steady warming trend into the weekend. By
Saturday, expect widespread lower to middle 90s for the Hill Country
and Coastal Plains, with upper 90s to low 100s generally west of US
281. That continues Sunday into Monday of next week with muggy/humid
mornings, and hot and dry afternoons. Our next potential chance at
rain doesn't look to arrive until Tuesday of next week as onshore
flow may increase, bringing seabreeze showers or thunderstorms inland
to the Coastal Plains. Will keep things dry for the time being.

&&

.AVIATION...
(00Z TAFS)
Issued at 647 PM CDT Tue May 24 2022

One or perhaps two rounds of SHRA/TSRA will impact the I-35 sites
late this evening into the overnight with SHRA/TSRA in the VCNTY of
KDRT. Wind gusts to 50 KTS and hail to 2 inches are possible with the
strongest TSRA. VFR skies prevail, except periods of brief MVFR/IFR
CIGs/VSBYs and lightning late evening into overnight. S to SE winds
10 to 15 KTs with gusts to 20 KTs this evening shift to be N to NW
with passage of the cold front.

&&

.PRELIMINARY POINT TEMPS/POPS...
Austin Camp Mabry              65  79  59  87 /  90  20   0   0
Austin Bergstrom Intl Airport  64  79  58  87 /  90  20   0   0
New Braunfels Muni Airport     65  81  59  89 /  90  30  10   0
Burnet Muni Airport            62  79  57  89 / 100  10   0   0
Del Rio Intl Airport           67  87  64  93 /  40   0   0   0
Georgetown Muni Airport        63  78  58  87 / 100  10   0   0
Hondo Muni Airport             65  83  59  89 /  70  20   0   0
San Marcos Muni Airport        64  80  58  88 /  90  20   0   0
La Grange - Fayette Regional   67  80  61  88 /  90  60  10   0
San Antonio Intl Airport       65  80  61  87 /  90  20   0   0
Stinson Muni Airport           67  84  63  91 /  90  40  10   0

&&

.EWX WATCHES/WARNINGS/ADVISORIES...
None.
&&

Short-Term...04
Long-Term...Brady
Aviation...04
Hazardous weather outlook, May 24, 4:03 PM CDT, 5 hours 20 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Austin/San Antonio TX
403 PM CDT Tue May 24 2022

TXZ171>173-183>194-202>209-217>225-228-252200-
Llano-Burnet-Williamson-Val Verde-Edwards-Real-Kerr-Bandera-
Gillespie-Kendall-Blanco-Hays-Travis-Bastrop-Lee-Kinney-Uvalde-
Medina-Bexar-Comal-Guadalupe-Caldwell-Fayette-Maverick-Zavala-
Frio-Atascosa-Wilson-Karnes-Gonzales-De Witt-Lavaca-Dimmit-
403 PM CDT Tue May 24 2022

This Hazardous Weather Outlook is for South-Central Texas..

.DAY ONE...This Afternoon And Tonight.

Isolated thunderstorms are possible late this afternoon and early
evening across the southern Edwards Plateau and western Hill
Country. A complex of storms is then forecast to impact portions
of the Hill Country, I-35 corridor, and Coastal Plains late this
evening and into the early morning hours on Wednesday. Some storms
could become severe. The main threats are damaging wind gusts and
locally heavy rainfall that could lead to isolated urban and small
stream flooding. A secondary threat of hail and a low chance for
isolated tornadoes is also possible. A Severe Thunderstorm Watch
has been issued for portions of the Hill Country and southern
Edwards Plateau. Additional watches farther south could be
required later tonight.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Showers and thunderstorms on Wednesday morning should remain
mostly across the Coastal Plains and then clear southeast by
midday. A few strong storms could be possible in the morning,
producing gusty winds and small hail.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit severe weather and rainfall reports
to the National Weather Service.

In the hours before

Special weather statement, May 24, 8:53 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
853 PM CDT Tue May 24 2022

TXZ183-250245-
Val Verde TX-
853 PM CDT Tue May 24 2022

...A strong thunderstorm will impact portions of northeastern Val
Verde County through 945 PM CDT...

At 853 PM CDT, Doppler radar was tracking a strong thunderstorm near
Juno, moving east at 25 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Juno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas.

&&

LAT...LON 3029 10070 3014 10070 3014 10123 3029 10125
TIME...MOT...LOC 0153Z 265DEG 22KT 3024 10116

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

BRADY
Special weather statement, May 24, 8:56 PM CDT, 27 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
856 PM CDT Tue May 24 2022

TXZ184>188-250245-
Gillespie TX-Kerr TX-Edwards TX-Real TX-Bandera TX-
856 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of northwestern Bandera,
Kerr, southwestern Gillespie, northeastern Edwards and northern Real
Counties through 945 PM CDT...

At 856 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles south of Segovia to 11 miles west of
Kerr Wildlife Management Area to 14 miles north of Tuff. Movement was
east at 35 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Medina, Kerrville, Ingram, Hunt, Kerrville-
Schreiner Park, Kerr Wildlife Management Area, Waltonia, Harper,
Mountain Home, I-10 Near The Kimble-Kerr County Line, Us-
83 Near The Kerr-Kimble County Line, The Intersection Of I-
10 And Us 290 and Prade Ranch.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 1000 PM CDT for
south central Texas. A Severe Thunderstorm Watch also remains in
effect until 300 AM CDT for south central Texas.

&&

LAT...LON 3040 9915 3001 9910 2976 9926 2998 9998
      3020 9978 3029 9978 3029 9930 3041 9930
TIME...MOT...LOC 0156Z 286DEG 30KT 3032 9968 3014 9969 2998 9982

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

BRADY
Local storm report, May 24, 9:01 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
901 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     TSTM WND GST     3 NNE LLANO             30.78N 98.66W
05/24/2022  M51 MPH          LLANO              TX   AWOS

            MEASURED AT LLANO MUNICIPAL AIRPORT.

&&

JR
Special weather statement, May 24, 9:07 PM CDT, 16 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
907 PM CDT Tue May 24 2022

TXZ183-250300-
Val Verde TX-
907 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of northern Val Verde
County through 1000 PM CDT...

At 907 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 12 miles southwest of Ozona to 12 miles south
of Terrell County Gas Plant. Movement was east at 40 mph.

HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Langtry, Juno, Shumla, Pandale, Pumpville, Pecos River Boat Ramp and
Bakers Crossing.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 3029 10176 3029 10070 2969 10137 2975 10142
      2977 10140 2975 10144 2978 10145 2979 10147
      2976 10154 2981 10154 2980 10157 2977 10158
      2977 10163 2976 10164 2978 10176
TIME...MOT...LOC 0207Z 281DEG 37KT 3054 10129 3019 10181

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH

BRADY
Special weather statement, May 24, 9:12 PM CDT, 11 minutes before
Special Weather Statement
National Weather Service Austin/San Antonio TX
912 PM CDT Tue May 24 2022

TXZ219-228-250230-
Frio TX-Dimmit TX-
912 PM CDT Tue May 24 2022

...Strong thunderstorms will impact portions of eastern Dimmit and
southwestern Frio Counties through 930 PM CDT...

At 912 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Millett to near Gilson Groves. Movement
was southeast at 45 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Dilley, Chaparral Wildlife Management Area, Catarina, Light and Las
Vegas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 300 AM CDT for
south central Texas.

&&

LAT...LON 2829 9971 2864 9945 2864 9941 2870 9941
      2874 9938 2865 9914 2864 9939 2821 9940
      2820 9959
TIME...MOT...LOC 0212Z 295DEG 39KT 2858 9924 2826 9968

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

BRADY
Local storm report, May 24, 9:14 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
914 PM CDT TUE MAY 24 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     TSTM WND DMG     BURNET                  30.76N 98.23W
05/24/2022                   BURNET             TX   PUBLIC

            SMALL LIMBS SNAPPED. 52 MPH WIND GUST
            MEASURED AT NEARBY BURNET MUNICIPAL AIRPORT.

&&

JR

The office that day

Everything else NWS Austin/San Antonio, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 24, 7:14 PM CDTSpecial Weather StatementEWXMaverick46 min
May 24, 7:28 PM CDTAreal Flood AdvisoryEWXVal Verde3 hr
May 24, 7:30 PM CDTSpecial Weather StatementEWXVal Verde60 min
May 24, 7:32 PM CDTSpecial Weather StatementEWXLlano58 min
May 24, 7:44 PM CDTSevere Thunderstorm WarningEWXEdwards15 min
May 24, 7:47 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXMaverick58 min
May 24, 8:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
May 24, 8:15 PM CDTSpecial Weather StatementEWXEdwards45 min
May 24, 8:16 PM CDTSevere Thunderstorm WarningEWXLlano59 min
May 24, 8:49 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBurnet, Williamson56 min
May 24, 8:53 PM CDTSpecial Weather StatementEWXVal Verde52 min
May 24, 8:56 PM CDTSpecial Weather StatementEWXKerr49 min
May 24, 9:07 PM CDTSpecial Weather StatementEWXVal Verde53 min
May 24, 9:11 PM CDTSevere Thunderstorm WarningEWXEdwards, Val Verde64 min
May 24, 9:12 PM CDTSpecial Weather StatementEWXDimmit18 min
May 24, 9:15 PM CDTSevere Thunderstorm WarningEWXGillespie, Kerr, Real60 min
May 24, 9:15 PM CDTSevere Thunderstorm WarningEWXVal Verde60 min
May 24, 9:28 PM CDTSpecial Weather StatementEWXLlano47 min
May 24, 9:40 PM CDTSpecial Weather StatementEWXBurnet, Williamson50 min
May 24, 9:43 PM CDTSpecial Weather StatementEWXDimmit47 min
May 24, 9:47 PM CDTSevere Thunderstorm Warning Destructive damage threatEWXBlanco, Gillespie, Kendall, Kerr58 min
May 24, 10:09 PM CDTSevere Thunderstorm WarningEWXKerr66 min
May 24, 10:11 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 24, 10:11 PM CDTAreal Flood AdvisoryEWXKerr3 hr
May 24, 10:14 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXEdwards46 min
May 24, 10:15 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXVal Verde45 min
May 24, 10:17 PM CDTSpecial Weather StatementEWXReal43 min
May 24, 10:31 PM CDTSpecial Weather StatementEWXBurnet, Williamson44 min
May 24, 10:34 PM CDTSevere Thunderstorm Warning Considerable damage threatEWXBlanco, Burnet, Hays, Travis, Williamson56 min
May 24, 10:41 PM CDTSpecial Weather StatementEWXBandera49 min
May 24, 10:55 PM CDTSevere Thunderstorm WarningEWXEdwards, Kinney, Real, Uvalde, Val Verde65 min
May 24, 11:01 PM CDTSevere Thunderstorm WarningEWXBandera, Bexar, Comal, Hays, Kendall, Medina and 2 more59 min
May 24, 11:08 PM CDTSpecial Weather StatementEWXWilliamson52 min
May 24, 11:23 PM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Hays, Lee, Travis and 1 more67 min
May 24, 11:49 PM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, Caldwell, Comal, Frio, Gonzales and 5 more56 min
May 24, 11:51 PM CDTSevere Thunderstorm WarningEWXFrio, Kinney, Maverick, Uvalde, Zavala54 min
May 25, 12:26 AM CDTSevere Thunderstorm WarningEWXBastrop, Caldwell, Fayette, Gonzales, Lee, Williamson64 min
May 25, 12:33 AM CDTSpecial Weather StatementEWXKinney42 min
May 25, 12:37 AM CDTSevere Thunderstorm WarningEWXAtascosa, Bexar, DeWitt, Frio, Gonzales, Guadalupe and 4 more68 min
May 25, 12:41 AM CDTSevere Thunderstorm Warning Considerable damage threatEWXDimmit, Frio, Kinney, Maverick, Uvalde, Zavala64 min
May 25, 1:13 AM CDTSpecial Weather StatementEWXMaverick, Uvalde47 min
May 25, 1:31 AM CDTSevere Thunderstorm WarningEWXDimmit, Frio, Maverick, Zavala59 min
May 25, 2:07 AM CDTSevere Thunderstorm WarningEWXDimmit, Maverick38 min
May 25, 2:42 AM CDTSpecial Weather StatementEWXDimmit33 min
May 25, 2:56 AM CDTSpecial Weather StatementEWXUvalde34 min

Nearby

Flash Flood Warnings in Texas, 2022Every flash flood warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.